# SDR KPVA200241

- Difficulty date: December 20, 2002
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N807WP
- Make and model: Dhav DHC8103
- Aircraft serial: 023
- Engine: Pwa PW121
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Weak
- Location: Light
- Part time: 261 hours
- Component: Light
- Component part number: 10005511
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PORTABLE EMERGENCY EXIT LIGHT BATTERY WEAK.  REMOVED AND REPLACED PORTABLE EMERGENCY EXIT LIGHT AND OPS CHECK IAW MM.  OPS CHECKED GOOD.
